Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

See all formats and pricing
More options …
Ahead of print


Voronovskaja’s theorem for functions with exponential growth

Gancho Tachev
  • Corresponding author
  • Department of Mathematics, University of Architecture, Civil Engineering and Geodesy, 1046 Sofia, Bulgaria
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Vijay Gupta / Ali Aral
Published Online: 2018-06-16 | DOI: https://doi.org/10.1515/gmj-2018-0041


In the present paper we establish a general form of Voronovskaja’s theorem for functions defined on an unbounded interval and having exponential growth. The case of approximation by linear combinations is also considered. Applications are given for some Szász–Mirakyan and Baskakov-type operators.

Keywords: Linear combinations; linear positive operators; Voronovskaja’s theorem; Szász operators; Baskakov operators; Phillips operators

MSC 2010: 41A25; 41A3O

Dedicated to 60th anniversary of Professor Margareta Heilmann


  • [1]

    T. Acar, A. Aral and I. Rasa, The new forms of Voronovskaya’s theorem in weighted spaces, Positivity 20 (2016), no. 1, 25–40. CrossrefWeb of ScienceGoogle Scholar

  • [2]

    P. L. Butzer and H. Karsli, Voronovskaya-type theorems for derivatives of the Bernstein–Chlodovsky polynomials and the Szász–Mirakyan operator, Comment. Math. 49 (2009), no. 1, 33–58. Google Scholar

  • [3]

    Z. Ditzian, On global inverse theorems of Szász and Baskakov operators, Canad. J. Math. 31 (1979), no. 2, 255–263. CrossrefGoogle Scholar

  • [4]

    Z. Ditzian and V. Totik, Moduli of Smoothness, Springer Ser. Comput. Math. 9, Springer, New York, 1987. Google Scholar

  • [5]

    V. Gupta, A note on modified Phillips operators, Southeast Asian Bull. Math. 34 (2010), no. 5, 847–851. Google Scholar

  • [6]

    V. Gupta and G. Tachev, General form of Voronovskaja’s theorem in terms of weighted modulus of continuity, Results Math. 69 (2016), no. 3–4, 419–430. CrossrefWeb of ScienceGoogle Scholar

  • [7]

    M. Heilmann, Approximation auf [0,) durch das Verfahren der Operatoren vom Baskakov–Durrmeyer Typ, Dissertation, Universitat Dortmund, 1987. Google Scholar

  • [8]

    M. Heilmann and G. Tachev, Commutativity, direct and strong converse results for Phillips operators, East J. Approx. 17 (2011), no. 3, 299–317. Google Scholar

  • [9]

    M. Heilmann and G. Tachev, Linear combinations of genuine Szász–Mirakjan–Durrmeyer operators, Advances in Applied Mathematics and Approximation Theory, Springer Proc. Math. Stat. 41, Springer, New York (2013), 85–105. Google Scholar

  • [10]

    A.-J. López-Moreno, Weighted simultaneous approximation with Baskakov type operators, Acta Math. Hungar. 104 (2004), no. 1–2, 143–151. CrossrefGoogle Scholar

  • [11]

    A.-J. López-Moreno and J.-M. Latorre-Palacios, Localization results for generalized Baskakov/Mastroianni and composite operators, J. Math. Anal. Appl. 380 (2011), no. 2, 425–439. CrossrefWeb of ScienceGoogle Scholar

  • [12]

    R. Păltănea, Estimates of approximation in terms of a weighted modulus of continuity, Bull. Transilv. Univ. Braşov Ser. III 4(53) (2011), no. 1, 67–74. Google Scholar

  • [13]

    R. S. Phillips, An inversion formula for Laplace transforms and semi-groups of linear operators, Ann. of Math. (2) 59 (1954), 325–356. CrossrefGoogle Scholar

About the article

Received: 2016-04-30

Revised: 2016-12-07

Accepted: 2016-12-21

Published Online: 2018-06-16

Citation Information: Georgian Mathematical Journal, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2018-0041.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Vijay Gupta
Bulletin of the Malaysian Mathematical Sciences Society, 2019
Melek Sofyalıoğlu and Kadir Kanat
Journal of Inequalities and Applications, 2019, Volume 2019, Number 1
Vijay Gupta and Deepika Agrawal
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2018

Comments (0)

Please log in or register to comment.
Log in